RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 4, Pages 38–52 (Mi dm1596)  

This article is cited in 1 scientific paper (total in 1 paper)

Collisions and incidence of vertices and components in the graph of $k$-fold iteration of the uniform random mapping

V. O. Mironkin

National Research University "Higher School of Economics", Moscow

Abstract: The probabilistic characteristics of the graph of $k$-fold iteration of uniform random mapping are studied. Formulas for the distribution of the length of the aperiodicity segment of a arbitrary vertex with some restrictions are calculated. Exact expressions for the probability of belonging of two arbitrary vertices to a single connected component, of hitting by a arbitrary vertex the preimage set of another vertex and of occurrence of a collision in such graph are obtained.

Keywords: uniform random mapping, iteration of random mapping, aperiodicity segment, graph of a mapping, connected component, preimage, collision.

DOI: https://doi.org/10.4213/dm1596

Full text: PDF file (480 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.212.2+519.719.2
Received: 12.07.2019
Revised: 24.11.2019

Citation: V. O. Mironkin, “Collisions and incidence of vertices and components in the graph of $k$-fold iteration of the uniform random mapping”, Diskr. Mat., 31:4 (2019), 38–52

Citation in format AMSBIB
\Bibitem{Mir19}
\by V.~O.~Mironkin
\paper Collisions and incidence of vertices and components in the graph of $k$-fold iteration of the uniform random mapping
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 4
\pages 38--52
\mathnet{http://mi.mathnet.ru/dm1596}
\crossref{https://doi.org/10.4213/dm1596}


Linking options:
  • http://mi.mathnet.ru/eng/dm1596
  • https://doi.org/10.4213/dm1596
  • http://mi.mathnet.ru/eng/dm/v31/i4/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. O. Mironkin, “Sloi v grafe kompozitsii nezavisimykh ravnoveroyatnykh sluchainykh otobrazhenii”, Matem. vopr. kriptogr., 11:1 (2020), 101–114  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:79
    References:8
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020